# SDR DL73K011088

- Difficulty date: June 29, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 49,654 hours, 38,314 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND AT THE BOTTOM TWO FASTENERS ON THE INNER CCHORD OF THE LEFT FS 616 FRAME AT THE OVERWING FRAME TO STUB BEAM JOINT.  THE CRACKS ARE TYPICAL OF THAT SHOWN IN S/B   737-53-1182.  THE CRACKS WERE CUT OUT AND REPAIRED PER S/B  737-53-1182.  THE DAMAGE WAS FOUND AT HMV.
